# SDR ASOA2015070213257

- Difficulty date: June 16, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 349 THROUGH FS 364 IS CORRODED.  CUT FLOOR SILL AS SHOWN IN FIG 1 IAW GREO 601R-53-21-2633 AND IAW REO 601R-53-21-326.  COMPLIED WITH REO 601R-53-21-2633, REV 10 & REO 601R-53-21-326, REV NC.  REO 601R-53-21-2633 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  COMPLIED WITH ECTC REO 601R-53-21-326.
